# SDR 99ZZZX2898

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: JBS8803
- Condition: Inperative
- Location: Heater
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT OPEN.  REF:  RMA NR R019843 (MCN 44).  REMOVED AND REPLACED.
